or Connect
New Posts  All Forums:

Posts by Ahappymel

I switched to daytime and feel AWFUL!!!!! My head feels like a hot air balloon (incredible pressure) that is about to pop. Even my eyes feel "bulgy". My upper chest feels tight. Awful. I went to CVS and checked my BP...130/80 which is high for me. It's usually 110/70, even a bit lower. I'm an athletic person. I hate this. I only want to feel better. This is horrible, definitely not better! I think I'm quitting this drug today. I can't function feeling like this.
Hello again, It's actually already gotten much better. Another question. I've been taking my dose at nighttime because I didn't want it to effect me in the daytime when I have to be at work out of the home/driving kids to school and such. Now that the haziness has passed for the most part, I would like to start taking it in the morning because I've had some weird effects on my sleep. Mainly waking frequently due to very active and bizarre dreams. Has anyone switched...
Well, the good news is that before I was foggy, unmotivated and depressed. Now I feel calmer...but hazy. I think that's an improvement. I would love to hear that maybe the haziness will go away in a bit...
Hello, I just started Wellbutrin last Friday. I've felt kind of hazy the last few days. I notice it within an hour of taking my dose but it lasts the whole day. I feel just a few steps behind mentally. My head finally feels clear in the few hours before my next dose is due. Is this a side effect that will go away eventually? When? Or it is just how it feels to be on an antidepressant? Thanks!
Thank you, Jamie. I needed to hear these things. I also want to add that you were *so* intuitive in the things you said that you actually QUOTED something I said just a few days ago Thanks again. Mel.
Okay. Thank you! I will continue my post here and greatly appreciate anyone...anyone who can offer any insight into my original post here. Many thanks, Mel.
Hi Jamie, What an amazing contribution you are making to MDC! I'm excited about this alliance and look forward to your reading. We've had some very emotionally difficult last few years, due to a series of events (partly due to my own choices). We had a big dissapointment recently that honestly felt like a nail in a coffin. I am very much downtrodden lately and I guess I'm just needing to know... Can you offer some insight/sense of direction or path I should be...
Quote: Originally Posted by doulatara There is now a forum where you can pay $3 I believe for posting access and Intuitive Jamie will answer your question. I am not sure if anyone will be answering questions here anymore, maybe they are...I don't know! Just wanted to give everyone a "head's up!" Where is the forum? Anyone know?
Quote: Originally Posted by caned & able Send her a picture of Ian. http://www.wiseupjournal.com/?p=937 This poor child never was able to go home. He received one shot and died from the reaction, six weeks later... ...poor baby boy! One scare tactic deserves another. I suggest you ignore her and go on with your life. Your children are healthy. Enjoy them and ignore her. Ian
Hi all, OP here : ) So glad to see so many success stories in time for V Day I lost 3 lbs, gained back one during my period and have not done my official V Day weigh in yet (let's just say that last week was an incredible stressful week so I've allowed myself to get through the weekend). Tomorrow is my official weigh-in and if I've kept off my 3 lbs, I am happy
New Posts  All Forums: